Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations

Rong-Hua He

Abstract


In this work, we give some theorems on pseudo-almost automorphic solutions for some abstract semilinear differential equations with uniform continuity. To facilitate this we give a new composition theorem of Stepanov-like pseudo-almost automorphic functions. Since $S^{p}$-pseudo-almost automorphic functions are more general and complicated than almost automorphic functions and $S^{p}$-pseudo-almost periodic functions, our work improves the known results by making use of a uniform continuity condition instead of the Lipschitz condition.

Full Text: PDF

How to Cite this Article:

Rong-Hua He, Stepanov-like pseudo-almost automorphic mild solutions for some abstract differential equations, Advances in Fixed Point Theory, Vol 2, No 3 (2012), 258-272

Copyright © 2012 Rong-Hua He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.